Psycho-Babble Medication Thread 293662

Shown: posts 1 to 6 of 6. This is the beginning of the thread.

 

Can't get my meds right!Help w/ Wellbutrin Paxil

Posted by sfmom on December 26, 2003, at 23:37:01

I've been on Paxil and Wellbutrin for a few weeks and although my pdoc really thinks these are the right meds for me, she can't seem to get the dose right. I've already tried Lexapro and it didn't work. The Paxil by itself makes me sleep all day, and the Wellbutrin by itself makes me jittery and she won't let me try it by itself because I have GAD and panic disorder. So, I started on 10mg Paxil and 75 mg Wellbutrin. Now am on 5 mg Paxil at night and 150 Wellbutrin in the morning. But today I started feeling crappy because of the lack of Paxil and took an extra 75 mg Wellbutrin (along with a klonopin) at around noon. Please help me. Could taking too little of WB make me more tired? How long does it take to work??? It's been a few weeks and I have to go back to work on Jan 5 and am scared to death. Please help. Should I try some other meds? Maybe Effexor instead of WB? I metabolize meds really fast and therefore develop dependencies faster than most. I'm currently trying to wean myself off Klonopin and am down to .75 mg per day. Sorry for blabbering on and on, but between the holidays and this med mess I am just at the end of my rope. Thanks for any help you can offer.

 

P.S. Hasn't helped me quit smoking either!!! (nm)

Posted by sfmom on December 27, 2003, at 0:04:43

In reply to Can't get my meds right!Help w/ Wellbutrin Paxil, posted by sfmom on December 26, 2003, at 23:37:01

 

Re: Can't get my meds right!Help w/ Wellbutrin Paxil

Posted by linkadge on December 27, 2003, at 6:36:36

In reply to Can't get my meds right!Help w/ Wellbutrin Paxil, posted by sfmom on December 26, 2003, at 23:37:01

In my experience don't change both meds at the same time. Increase on or deacrease the other but not both at the same time.

Also what times are you taking the meds?
Are you taking Paxil CR or just regualr release?

Linkadge

 

Re: Can't get my meds right!Help w/ Wellbutrin Paxil linkadge

Posted by sfmom on December 27, 2003, at 13:36:37

In reply to Re: Can't get my meds right!Help w/ Wellbutrin Paxil, posted by linkadge on December 27, 2003, at 6:36:36

> In my experience don't change both meds at the same time. Increase on or deacrease the other but not both at the same time.
>
> Also what times are you taking the meds?
> Are you taking Paxil CR or just regualr release?
>
> Linkadge


I take the Wellbutrin first thing in the morning and the Paxil at night. I don't know what kind of Paxil it is. How can I tell?

 

Re: Can't get my meds right!Help w/ Wellbutrin Paxil

Posted by linkadge on December 28, 2003, at 6:29:09

In reply to Re: Can't get my meds right!Help w/ Wellbutrin Paxil linkadge, posted by sfmom on December 27, 2003, at 13:36:37

If possible you may want to swich to a low dose of prozac. This is more stimulating then Paxil. You might be able to take it in the morning and reduce the Wellbutrin.

Alternativly you could try paxil CR and Wellbutrin XL which may help even things out a bit.

You probablly want to keep your paxil at 10mg, and adjust the wellbutrin up and down to suit.

Linkadge

 

Re: Can't get my meds right!Help w/ Wellbutrin Paxil

Posted by theo on December 28, 2003, at 10:38:18

In reply to Re: Can't get my meds right!Help w/ Wellbutrin Paxil, posted by linkadge on December 28, 2003, at 6:29:09

20mg Paxil is more stimulating than 10mg for me. I'm taking 150mg Wellbutrin XL with Paxil and 10mg made me tired but once I went to 20mg I found it to be a little activating for some reason. I'm going to try Provigil instead of the Wellbutrin to see how it works.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.